I am sitting in front of my computer, all of a sudden I feel a tingle all over the top of my head. A few minutes later I am broken out with a blotching rash on my arms and legs only. Big blotches by elbow, knee and thigh. None on face, chest, neck, back. The top of the forearms have small little red blotches. The legs have bigger areas look like lakes that big.
I took some Sudfafed thinking I needed an antihisamine. It seems to be fading. I felt and still feel light headed.
I that Syntroid 175. , Activella 1.0, also took some Zantrex-3 which I normally take everyday to kick start my day and workout. Had a hard boiled egg, wheat toast with peanut butter and coffee which I have all the time. Please help!
Sounds like hives, most of which are not caused by allergy or anything specific. This is not likely to be a food allergy. If you're still feeling lightheaded, you should call your doctor first thing tomorrow and arrange to be seen. It might be worthwhile for you to be treated with antihistamines. Your doctor will know best.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.